Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 78607, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/78607

Permanence for a class of nonlinear difference systems

1School of Mathematical Science and Computing Technology, Central South University, Changsha, Hunan 410075, China
2Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7

Received 22 January 2006; Accepted 13 March 2006

Copyright © 2006 Binxiang Dai and Xingfu Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Gopalsamy and I. K. C. Leung, “Delay induced periodicity in a neural netlet of excitation and inhibition,” Physica D. Nonlinear Phenomena, vol. 89, no. 3-4, pp. 395–426, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Gopalsamy and I. K. C. Leung, “Convergence under dynamical thresholds with delays,” IEEE Transactions on Neural Networks, vol. 8, no. 2, pp. 341–348, 1997. View at Publisher · View at Google Scholar
  3. R. Kuhn and J. L. van Hemmen, Temporal Association: Models of Neural Networks, edited by E. Domany, J. L. van Hemmen, and K. Schulten, Physics of Neural Networks, Springer, Berlin, 1991. View at MathSciNet
  4. G. Papaschinopoulos and C. J. Schinas, “Stability of a class of nonlinear difference equations,” Journal of Mathematical Analysis and Applications, vol. 230, no. 1, pp. 211–222, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. G. Ruan and J. Wei, “Periodic solutions of planar systems with two delays,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 129, no. 5, pp. 1017–1032, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Sedaghat, “A class of nonlinear second order difference equations from macroeconomics,” Nonlinear Analysis. Theory, Methods & Applications, vol. 29, no. 5, pp. 593–603, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Sedaghat, “Bounded oscillations in the Hicks business cycle model and other delay equations,” Journal of Difference Equations and Applications, vol. 4, no. 4, pp. 325–341, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet